MathSciNet Relay Station
MathSciNet bibliographic data
MR873703 34K15 (34C10)
Grammatikopoulos, M. K.; Ladas, G.; Sficas, Y. G. Oscillation and asymptotic behavior of neutral equations with variable coefficients. Rad. Mat. 2 (1986), no. 2, 279–303.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement